In this paper we investigate the unified theory for solutions of differential equations without impulses and with impulses, even at variable times, allowing the presence of beating phenomena, in the space of regulated functions. One of the aim of the paper is to give sufficient conditions to ensure that a regulated solution of an impulsive problem is globally defined.

Diana Caponetti, Mieczys{l}aw Cicho'n, & Valeria Marraffa (2020). On regulated solutions of impulsive differential equations with variable times. MATHEMATICS, 8(12), 1-15 [10.3390/math8122164].

On regulated solutions of impulsive differential equations with variable times

Diana Caponetti;Valeria Marraffa
2020

Abstract

In this paper we investigate the unified theory for solutions of differential equations without impulses and with impulses, even at variable times, allowing the presence of beating phenomena, in the space of regulated functions. One of the aim of the paper is to give sufficient conditions to ensure that a regulated solution of an impulsive problem is globally defined.
Settore MAT/05 - Analisi Matematica
Diana Caponetti, Mieczys{l}aw Cicho'n, & Valeria Marraffa (2020). On regulated solutions of impulsive differential equations with variable times. MATHEMATICS, 8(12), 1-15 [10.3390/math8122164].
File in questo prodotto:
File Dimensione Formato  
mathematics-08-02164.pdf

accesso aperto

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 287.8 kB
Formato Adobe PDF
287.8 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/456473
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact